# SDR AALA20150520002

- Difficulty date: May 19, 2015
- Submitted: May 20, 2015
- Operation: Air carrier
- Aircraft: N792AN
- Make and model: Boeing 777223
- Aircraft serial: 30253
- Aircraft time: 60,007 hours, 7,623 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN NR 4 DOOR AREA CENTER PARTITION THREE EACH EXIT SIGN ASSEMBLIES FOUND DAMAGED.  REPLACED & CHECKED NORMAL IAW AMM 33-51-01.
